Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 65, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2008, 3:24 PM CDT for Green County, Rock County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 3:24 PM CDT (20:24 UTC)
- Expired
- Jun 12, 2008, 4:16 PM CDT
- In force
- 52 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:40 PM CDT | TSTM WND DMG | 4 S Juda, WI | A NUMBER OF TREES DOWN AND 2 SHEDS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 122024
SVRMKX
WIC045-105-122130-
/O.NEW.KMKX.SV.W.0065.080612T2024Z-080612T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 430 PM CDT
* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 18
MILES SOUTH OF BRODHEAD...OR 13 MILES NORTHEAST OF FREEPORT...AND
MOVING NORTHEAST AT 49 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF ORFORDVILLE BY 340 PM CDT...
6 MILES SOUTHEAST OF FOOTVILLE BY 345 PM CDT...
DOWNTOWN JANESVILLE BY 355 PM CDT...
MILTON AND 8 MILES SOUTHEAST OF EDGERTON BY 405 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4286 8949 4285 8937 4284 8936 4285 8928
4284 8877 4281 8878 4248 8912 4250 8965
TIME...MOT...LOC 2024Z 219DEG 42KT 4241 8935
$$
DAVIS5 follow-up statements
000
WWUS53 KMKX 122037
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT THU JUN 12 2008
WIC045-105-122130-
/O.CON.KMKX.SV.W.0065.000000T0000Z-080612T2130Z/
GREEN WI-ROCK WI-
336 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR ROCK AND EASTERN GREEN COUNTIES...
AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MONROE AIRPORT TO 6 MILES
SOUTHEAST OF NEWARK...MOVING NORTHEAST AT 48 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HANOVER...AFTON...JANESVILLE AIRPORT AND JANESVILLE ARPT BY
345 PM CDT...
DOWNTOWN JANESVILLE BY 350 PM CDT...
EVANSVILLE BY 355 PM CDT...
INDIANFORD...FULTON...COOKSVILLE AND MILTON BY 400 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4286 8949 4285 8937 4284 8936 4285 8928
4284 8877 4281 8878 4248 8912 4250 8965
TIME...MOT...LOC 2036Z 219DEG 42KT 4263 8956 4252 8910
$$
LAMERS/KAPELA000
WWUS53 KMKX 122053
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 PM CDT THU JUN 12 2008
WIC045-105-122130-
/O.CON.KMKX.SV.W.0065.000000T0000Z-080612T2130Z/
GREEN WI-ROCK WI-
353 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR ROCK AND NORTHEASTERN GREEN COUNTIES...
AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF ALBANY TO
FULTON TO JANESVILLE AIRPORT...MOVING NORTHEAST AT 48 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MILTON AND EDGERTON BY 400 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4286 8949 4285 8937 4284 8936 4285 8928
4284 8877 4280 8879 4248 8912 4249 8925
4265 8933 4268 8956
TIME...MOT...LOC 2053Z 219DEG 42KT 4282 8945 4281 8914
4264 8898
$$
LAMERS/KAPELA000
WWUS53 KMKX 122103
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT THU JUN 12 2008
WIC045-105-122130-
/O.CON.KMKX.SV.W.0065.000000T0000Z-080612T2130Z/
GREEN WI-ROCK WI-
401 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR ROCK AND NORTHEASTERN GREEN COUNTIES...
AT 401 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF UNION TO FULTON TO THE JANESVILLE
AIRPORT...MOVING NORTHEAST AT 43 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL AREAS NORTH OF MILTON AT 420 PM CDT
AT 340 PM...LAW ENFORCEMENT REPORTED NUMEROUS TREES AND A COUPLE
SHEDS DOWN NEAR JUDA IN SOUTHEAST GREEN COUNTY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4286 8949 4285 8937 4284 8936 4285 8928
4284 8877 4280 8879 4256 8904 4259 8919
4271 8928 4275 8953
TIME...MOT...LOC 2101Z 218DEG 37KT 4287 8941 4285 8910
4268 8894
$$
LAMERS/KAPELA000
WWUS53 KMKX 122110
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT THU JUN 12 2008
WIC045-122119-
/O.CAN.KMKX.SV.W.0065.000000T0000Z-080612T2130Z/
GREEN WI-
409 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
THE STORMS HAVE MOVED OUT OF NORTHEAST GREEN COUNTY.
LAT...LON 4276 8923 4285 8928 4284 8877 4280 8879
4267 8893 4269 8905
TIME...MOT...LOC 2109Z 212DEG 55KT 4282 8895
$$
WIC105-122130-
/O.CON.KMKX.SV.W.0065.000000T0000Z-080612T2130Z/
ROCK WI-
409 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN ROCK COUNTY...
AT 409 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...MOVING NORTHEAST AT
63 MPH.
THIS STORM WILL AFFECT THE RURAL AREAS NORTH OF MILTON THROUGH 430
PM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4276 8923 4285 8928 4284 8877 4280 8879
4267 8893 4269 8905
TIME...MOT...LOC 2109Z 212DEG 55KT 4282 8895
$$
LAMERS/KAPELA000
WWUS53 KMKX 122116
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT THU JUN 12 2008
WIC105-122127-
/O.CAN.KMKX.SV.W.0065.000000T0000Z-080612T2130Z/
ROCK WI-
417 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCK COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4276 8923 4285 8928 4284 8877 4280 8879
4267 8893 4269 8905
TIME...MOT...LOC 2117Z 212DEG 55KT 4292 8886
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 12, 1:38 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008
VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF. THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.
FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.
RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.
EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.
MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.
&&
.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...08Hazardous weather outlook, Jun 12, 2:00 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 200 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD HEAVY RAINFALL OF ONE TO TWO INCHES. THIS WILL RENEW THE FLASH FLOOD THREAT...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN FROM THE PREVIOUS WEEKEND HEAVY RAINFALL. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN WISCONSIN THIS AFTERNOON AND TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON FRIDAY...AND AT TIMES SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 200 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO ONE INCH IN DIAMETER...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED WATERSPOUT IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...AND AT TIMES SATURDAY THROUGH MONDAY. WOOD WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jun 12, 2:17 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 SW EAST TROY 42.77N 88.43W
06/12/2008 M1.50 INCH WALWORTH WI TRAINED SPOTTER
A REPORT OF 1.5 INCHES OF RAIN IN 15 MINUTES.
&&
KRRLocal storm report, Jun 12, 2:28 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 3 NE EAST TROY 42.82N 88.36W
06/12/2008 WALWORTH WI LAW ENFORCEMENT
TWO SEMI TRACTOR TRAILERS BLOWN OVER AT I-43 AND STONE
SCHOOL ROAD AT THE WAUKESHA AND WALWORTH COUNTY LINE.
EVENT TIME IS ESTIMATED.
&&
KRRLocal storm report, Jun 12, 2:42 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL REWEY 42.84N 90.40W
06/12/2008 E0.88 INCH IOWA WI LAW ENFORCEMENT
&&
KRRLocal storm report, Jun 12, 2:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 4 NE EAST TROY 42.83N 88.34W
06/12/2008 WALWORTH WI LAW ENFORCEMENT
NEAR THE CORNER OF COUNTY HIGHWAY L AND HIGHWAY 83. A
SILO BLOWN OVER. BARN ROOF DAMAGE. A LOT OF TREE DAMAGE.
&&
KRRSpecial weather statement, Jun 12, 3:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-122145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 301 PM CDT THU JUN 12 2008 ...TORNADO WATCH NUMBER 513 REMAINS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 8 PM CDT THIS EVENING... A TORNADO WATCH REMAINS IN EFFECT FOR AREAS GENERALLY SOUTH OF A WISCONSIN DELLS...TO WAUPUN...TO ELKHART LAKE LINE. THIS INCLUDES THE MADISON AND MILWAUKEE METROPOLITAN AREAS. AT 3 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS SOUTHERN WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT ABOUT 50 MPH. CONDITIONS REMAIN FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO 2 INCHES IN DIAMETER...AND DESTRUCTIVE STRAIGHT LINE WINDS. IN ADDITION...THE WIDESPREAD NATURE OF THE THUNDERSTORMS MAY EXACERBATE FLOODING PROBLEMS ACROSS SOUTHERN WISCONSIN. STAY TUNED TO A NOAA WEATHER RADIO...MEDIA OUTLET...OR INTERNET SOURCES FOR THE LATEST INFORMATION...AND ANY WATCHES OR WARNINGS THAT ARE ISSUED THIS AFTERNOON. LAMERS/KAPELA
Local storm report, Jun 12, 3:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL N BROOKLYN 42.85N 89.37W
06/12/2008 E0.88 INCH GREEN WI LAW ENFORCEMENT
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:59 AM CDT | Flash Flood Warning | MKX | Sauk | 3 hr |
| Jun 12, 10:41 AM CDT | River Flood Watch | MKX | Iowa, Lafayette | 4 hr |
| Jun 12, 12:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 41 min |
| Jun 12, 1:08 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 67 min |
| Jun 12, 1:10 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Rock, Walworth, Washington, Waukesha | 3 hr |
| Jun 12, 1:36 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 1:42 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette | 6 hr |
| Jun 12, 1:52 PM CDT | Flash Flood Warning | MKX | Racine, Walworth, Waukesha | 54 min |
| Jun 12, 1:55 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 35 min |
| Jun 12, 2:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 48 min |
| Jun 12, 2:33 PM CDT | River Flood Warning | MKX | Lafayette | 4 days |
| Jun 12, 2:36 PM CDT | Tornado Warning | MKX | Milwaukee | 15 min |
| Jun 12, 2:37 PM CDT | Flash Flood Warning | MKX | Sauk | 5 hr |
| Jun 12, 2:37 PM CDT | Tornado Warning | MKX | Iowa | 23 min |
| Jun 12, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 50 min |
| Jun 12, 2:56 PM CDT | Tornado Warning | MKX | Columbia, Dane, Iowa | 49 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 52 min |
| Jun 12, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 12, 3:35 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 40 min |
| Jun 12, 3:38 PM CDT | Flash Flood Warning | MKX | Columbia | 4 hr |
| Jun 12, 3:46 PM CDT | Flash Flood Warning | MKX | Dodge, Jefferson, Walworth, Washington, Waukesha | 4 hr |
| Jun 12, 3:46 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 29 min |
| Jun 12, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 38 min |
| Jun 12, 4:10 PM CDT | Tornado Warning | MKX | Dodge | 35 min |
| Jun 12, 4:11 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 4:12 PM CDT | Flash Flood Warning | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Jun 12, 4:15 PM CDT | River Flood Warning | MKX | Rock | 42 hr |
| Jun 12, 4:20 PM CDT | River Flood Warning | MKX | Jefferson | 9 days |
| Jun 12, 4:25 PM CDT | Tornado Warning | MKX | Columbia, Fond du Lac, Green Lake | 30 min |
| Jun 12, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 37 min |
| Jun 12, 4:33 PM CDT | River Flood Warning | MKX | Fond du Lac | 5 days |
| Jun 12, 4:39 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 51 min |
| Jun 12, 4:43 PM CDT | Flash Flood Warning | MKX | Dane, Green, Iowa, Lafayette, Rock | 3 hr |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette | 44 min |
| Jun 12, 4:49 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac, Green Lake | 41 min |
| Jun 12, 4:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 12, 4:58 PM CDT | Tornado Warning | MKX | Dane, Green, Lafayette | 32 min |
| Jun 12, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 55 min |
| Jun 12, 5:19 PM CDT | Tornado Warning | MKX | Dane, Green, Rock | 41 min |
| Jun 12, 5:22 PM CDT | Tornado Warning | MKX | Fond du Lac | 38 min |
| Jun 12, 5:25 PM CDT | Tornado Warning | MKX | Green | 50 min |
| Jun 12, 5:45 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan | 113 min |
| Jun 12, 5:48 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 27 min |
| Jun 12, 5:54 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 24 min |
| Jun 12, 5:57 PM CDT | Tornado Warning | MKX | Fond du Lac | 18 min |
| Jun 12, 5:58 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 6:00 PM CDT | Tornado Warning | MKX | Dane, Rock | 30 min |
| Jun 12, 6:04 PM CDT | River Flood Warning | MKX | Sauk | 21 hr |
| Jun 12, 6:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 25 min |
| Jun 12, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 48 min |
| Jun 12, 6:16 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 44 min |
| Jun 12, 6:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 26 min |
| Jun 12, 6:30 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.